Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Jun 13
Show Filter
Showing of Streams
09:05 - 09:10 5 mins Free
TechXLR8 Headliners (Main Stage) Free.
Chair’s Opening Remarks – Welcome to TechXLR8 2018
  • Oli Barrett MBE - Co-Founder, StartUp Britain
more
  • Introducing the Change Maker
  • Overview of TechXLR8 and London Tech Week show headliners:
    • Evolution of the Customer Experience
    • Smart Cities Smart Living
    • Digital Transformation
    • Space Tech
    • Cyber Security
    • Robotics
    • Entrepreneurship

Main Stage
09:10 - 09:15 5 mins Free
TechXLR8 Headliners (Main Stage) Free.
Welcome Remarks
  • Matt Hancock - Secretary of State, Department for Culture, Media and Sport, Gov UK
more


Main Stage


09:15 - 09:35 20 mins Free
TechXLR8 Headliners (Main Stage) Free.
TechXLR8 Headliner: The role of sight interfaces in shaping how we connect with the world & deepening your customer relationship
  • Ambarish Mitra - CEO and Co-Founder, Blippar
more
  • How are developments in mobile augmented reality impacting user behaviour?
  • What does this mean for the way businesses provide products and services and how does it change the nature of the customer relationship?
  • The realm of possibility: live demos of future interactions

Main Stage
09:35 - 09:55 20 mins Free
TechXLR8 Headliners (Main Stage) Free.
TechXLR8 Headliner: The Transportation Revolution
  • Colin Rhys - VP, Middle East & Asia, Virgin Hyperloop One
more

Virgin Hyperloop One….

  • A next generation transportation network that draws in the IT and tech revolutions from the last 25 years 
  • A catalyst for all emerging 4th generation technologies
  • Addressing future forecasts of growth in transportation, as well as domestic, economic and demographic growth
  • Playing an immense role in various nation’s economic diversification agendas
  • The construction of a new transport ecosystem
  • Enabling new distributed lifestyles
  • Delivering a cutting-edge sustainable infrastructure
  • Unprecedented connectivity, which leads to with that comes the emergence of hubs & new technology clusters
    •  the world’s most efficient network for logistics
    • end-to-end fully autonomous system
  • The potential to create a second Silicon Valley
  • What it means to be able to live & work where you want

Main Stage
09:55 - 10:20 25 mins Free
TechXLR8 Headliners (Main Stage) Free.
TechXLR8 Change Maker Panel
  • Panellist Devina Pasta - Chief Digitalization Officer, Siemens
  • Panellist Sam Shah - Director of Digital Development, NHS England
  • Moderator Parmy Olson - Staff Writer, Forbes Magazine
  • Andrew Lawson - Executive Vice President & General Manager, UKI, Salesforce
more

Celebrating innovation, creativity and disruption in the tech ecosystem, the TechXLR8 Change Makers reflect the companies and people that challenge the status quo and embrace technology to shape the future. This session shines the spotlight on 3 of these change makers, and gives an inspiring insight into their story and how they are using technology to transform the future of business, lives and society.

  • How are you challenging the status quo in your industry? What has been the reaction by the market and how have you managed that?
  • What are you doing to inspire change within your company and how challenging has it been to get staff to embrace this?
  • What do you see as being the biggest obstacle to succeeding when implementing a change strategy?
  • What is the role of technology in making these changes a reality?
Main Stage
10:50 - 11:00 10 mins
Start-up Academy
Startup Academy Stage Official Opening
  • Jonny Voon - Innovation Lead - Digital (IoT & Blockchain), Innovate UK
more
10:50 - 11:00 10 mins
Pitch-Off Stage
Pitch-off Kick-off
  • David Murray-Hundley - Founder, Tech London Advocates - Automotive
more
11:00 - 11:10 10 mins
Start-up Academy
Welcome to the Roundabout: What makes London the place to be for startups?
  • Jules Chappell - MD, Business, London and Partners
more
  • What’s happening on the London startup scene and where are the new opportunities?
  • What is driving the rising ambition level in Europe’s tech capital?
  • What support is available to those moving to or scaling in London?
11:00 - 12:00 60 mins
Pitch-Off Stage
Pitch group 1: Fintech I
  • Christophe Pelerin - Investor, Glenshore
  • Triin Linamagi - Head of Ecosystem, Rainmaking Colab, Startupbootcamp FinTech
  • Eamonn Carey - MD, Techstars
  • Gareth Burchell - Partner, Sure Ventures
  • Sarah Friend - Partner, Moore Stephens
more

Competitors:

  1. Bugwolf - Ash Conway, CEO & Founder
  2. CopPay - Ina Samovich, CEO
  3. Cynation - Shadi A Razak - CTO - WINNER OF CATEGORY!
  4. Divido - Anthony Harrison, Marketing & Partnerships
  5. eContractHub - Arif Bay, Founder
  6. Lookhealth - Maureen Emeagi
11:10 - 11:40 30 mins
Start-up Academy
Panel Discussion: Crowds of Angels Sourcing VCs: Making sense of Fundraising
  • Moderator Jey Jeyasingam - CTO, Y-cam Solutions
  • Leila Zegna - Founding Partner, Kindred Capital
  • William McQuillan - Partner, Frontline Ventures
  • Itxaso del Palacio - Partner, M12
  • Eeswaran Navaratnam - Deep Tech Investor, 01 Ventures
more
  • What are the different fundraising options available to you and how do they measure up?
  • Matching your funds and your funder to your product and your business
  • Protecting your equity and planning for the future
11:40 - 11:50 10 mins
Start-up Academy
Turning the Tables: What should you expect from your investors?
  • Keji Mustapha - Head of Founder Network, Connect Ventures
more
  • What should you be looking at aside from $$ when evaluating an investment opportunity?
  • How could or should investors support you operationally and how do you know if it’s the right match?
11:50 - 12:15 25 mins
Start-up Academy
State sector finance for emerging technology businesses
  • Herve Mottais - Director, Innovation & Technology Group, Moore Stephens
  • Peter Keenan - CEO, Apexx Fintech
more

Join Moore Stephens’ Innovation & Technology Group at an interactive session which will talk founders and entrepreneurs through the following:

  • Types of state sector finance e.g. R&D tax relief & grants
  • Types of grants – what should you apply for
  • Common misconceptions around the R&D tax relief scheme
  • So once you’ve claimed R&D – what’s next?
  • Imagination is your only constraint (case studies!)
12:00 - 13:00 60 mins
Pitch-Off Stage
Pitch group 2: Fintech II
  • Christophe Pelerin - Investor, Glenshore
  • Triin Linamagi - Head of Ecosystem, Rainmaking Colab, Startupbootcamp FinTech
  • Eamonn Carey - MD, Techstars
  • Gareth Burchell - Partner, Sure Ventures
  • Alix Brunet - Associate, Finch Capital
  • Jared Ruddy - Partner, Think Plan Thrive
more
  1. Infinity Mobile - Geert Roete, CEO
  2. Minespider
  3. PolyMagnus - Paul Hjul
  4. Siccura - Ajit Patel, CEO
  5. StyloPay - Sanjit Ghanti, Co-Founder
  6. Tekkredi - Pelin Bedirhanoglu, Co-Founder - WINNER OF CATEGORY!!
12:15 - 12:30 15 mins
Start-up Academy
Startup, Scaleup Screw up: Pitfalls of Early stage startups and how to avoid them
  • Jurgen Appelo - Founder & CEO, Agility Scales
more
  • You have a good idea but will it make a business? We will discuss how to:
  • Define your total addressable market
  • Get a non-anecdotal view of customer needs
  • Take a step back from the technology and start to consider the use case
12:30 - 12:50 20 mins
Start-up Academy
Fireside Chat: Investment readiness: Making your startup digestible for investors
  • Moderator Damian Ryan - Corporate Finance Partner, Moore Stephens
  • Sharlene Lopez - Founder, Eye Catcher
  • Imo Berman - Partner, Think Plan Thrive
more
  • Making an impact in 90 seconds
  • Starting from the problem not the product
  • Presenting your ambition in numbers
12:50 - 13:30 40 mins
Start-up Academy
MIX MEET & EAT
13:00 - 13:50 50 mins
Pitch-Off Stage
MIX MEET & EAT
13:30 - 13:50 20 mins
Start-up Academy
From Proof of Value to Industrialization: Winning tactics
  • Philippe Fremont - Vice President, IoT Europe, Avnet
more
  • After proof of value, what are the key steps and decisions to make before launching an industrial product in terms of connectivity, software and hardware platform solutions?
  • Should you build or buy and how should you launch industrialization while integrating compliance and adhering to industrial constraints
13:50 - 14:20 30 mins
Start-up Academy
Panel Discussion: Acceleration - what are you getting yourself into?
  • Moderator Christopher Haley - Head of New Technology & Startup Research, Nesta
  • Rose Lewis - Co-Founder, Collider
  • Todd O'Brien - CEO of MENA, Startupbootcamp Smart City
  • Mat Hunter - Managing Director, Central Research Laboratory
more
  • What are the different accelerator business models out there and how can you protect your equity?
  • Getting the most out of the mentor relationship
  • When is the right time to accelerate?
13:50 - 14:40 50 mins
Pitch-Off Stage
Pitch group 3: Enterprise Innovation & Creative Services
  • Check Warner - Co-Founder, Seed Investor, Seraphim Capital, Diversity VC
  • Rose Lewis - Co-Founder, Collider
  • Christina Franzeskides - Director of Operations, Uspaah
  • Kalinka Kay - Investment Associate, True.
  • Alexander Horrowell - Senior Analyst, Ovum
  • James Lewis - Investment Director, Downing Ventures
  • Imo Berman - Partner, Think Plan Thrive
more
  1. 3D-Tek - Andrey Komolov, Managing Partner
  2. Innovation Wire - Sidd Ramdas, Founder
  3. iNovar - John Turtle, Sales Director
  4. Inventify
  5. Local Electricity Project - Samson Sahmland-Bowling, Founder
  6. Qurate Ltd - Nobu Tanaka, Account Manager
  7. Tilkee - Kate Pringle, UK Business Developer - WINNER OF CATEGORY!!
14:20 - 14:35 15 mins
Start-up Academy
Defining your non-negotiables
  • Irina Alabina - Representative in London, Run Capital
more

The founding journey is intense and high-risk. What do you need to do now to make sure that 1 year from now, don’t lose sight of your mission?  What is the importance of defining values at an early stage?  Where is it worth compromising to achieve growth and where should you stand firm even if it means losing it all?

  • What do vision/purpose/values/strategy mean for business?
  • Why do we need all these?
  • How do you define a vision? Simple tools to help.
14:35 - 14:55 20 mins
Start-up Academy
Going International
  • Matt Kennedy - Early Stage Investor, Northzone
more

Going abroad to go big: the who, what, when, where, why, and how to approach internationalization.

14:40 - 16:00 80 mins
Pitch-Off Stage
Pitch group 4: Mobility & Automotive
  • David Murray-Hundley - Founder, Tech London Advocates - Automotive
  • Todd O'Brien - CEO of MENA, Startupbootcamp Smart City
  • Sarah Friend - Partner, Moore Stephens
  • David Seoane Vilarino - Project Manager, FundingBox
more
  1. Alcan Systems - Mustafa BuelBuel, Marketing & Biz Dev Manager
  2. HevoPower
  3. Hiyacar - Graeme Risby, CEO & Co-Founder
  4. nTh - Fernando Secco, Marketing Director
  5. Parkbob - Maximilian Mayer, Business Development - WINNER OF CATEGORY!
  6. Pipeep
  7. Qourier
  8. Teraki - Geert-Jan van Nunen, CCO
14:55 - 15:25 30 mins
Start-up Academy
Panel Session: Breaking into Big business
  • Rich Anson - Founder, Reevoo
  • Jared Ruddy - Partner, Think Plan Thrive
  • Mike Tattersall - CCO, True.
more
  • What are corporations looking for when they engage with startups?
  • What are the inhibitors of a successful collaboration?
  • Finding and approaching the right partners
15:25 - 15:45 20 mins
Start-up Academy
How to disrupt the Automotive sector with IMPACT Connected Car
  • Noaa Barak - 4YFN Strategy Manager, Mobile World Capital Barcelona
more

In light of the growing demand for connectivity in the automotive sector, we review the role startups are having in introducing innovative connectivity solutions, and the challenges they are facing in doing so. Hear about pioneering startups in the connected car space, and discover how the IMPACT Connected Car acceleration programme can boost you startup with equity free funding, access to technical and business acceleration services and contacts with leading corporations. Following the talk, participants are invited to join us for networking drinks to hear more about IMPACT Connected Car's call for startups.

15:45 - 16:15 30 mins
Start-up Academy
IMPACT Connect Car Drinks and Networking Reception
more

Join experts from IMPACT Connected Car at their pod for networking opportunities over drinks!

16:00 - 16:50 50 mins
Pitch-Off Stage
Pitch group 5: Health Tech
  • James Somauroo - Founding Partner, HS. Accelerator
  • Rodrigo Mallo Leiva - Program Director, RebelBio, SOSV
  • Sharlene Lopez - Founder, Eye Catcher
more
  1. ArtFit
  2. Kibble - Ross Fretten, Founder & CEO
  3. Mentalup - Resit Dogan, Co-Founder
  4. Pentasity - Monica Rani Chitnis, Co-Founder & CEO
  5. Storyball - Meir Biton, Chief Product Officer - WINNER OF CATEGORY!!
  6. Tamplo - Nicolas Scianimanico, Business Developer
16:20 - 16:30 10 mins Free
TechXLR8 Headliners (Main Stage) Free.
TechXLR8: Welcome back from your Chair
  • Oli Barrett MBE - Co-Founder, StartUp Britain
more


Main Stage
16:30 - 16:50 20 mins Free
TechXLR8 Headliners (Main Stage) Free.
London Tech Week Show Headliner: Leading Transformation with AI – Microsoft and Great Ormond Street Hospital
  • Michael Wignall - UK CTO, Microsoft
  • Neil Sebire - Chief Research Information Officer (CRIO), Great Ormond Street Hospital
more

Michael Wignall, CTO, Microsoft UK will provide an overview of the partnership between Microsoft and Great Ormond Street Hospital, and the impact on their digital transformation. Michael will be joined by Professor Neil Sabire, Chief Research Information Officer at GOSH to discuss how they are investing heavily in their digital future and the ambitious strategy to collaborate on the development of artificial intelligence (AI) tools to transform child health. GOSH’s over-riding ambition is to harness the power of AI to enable clinicians and medical staff to make a difference for their patients. Microsoft look forward to introducing you to how this powerful partnership with GOSH will help more young children to fulfil their potential.


Main Stage
16:50 - 17:20 30 mins Free
TechXLR8 Headliners (Main Stage) Free.
London Tech Week Show Headliner: Challenge the Expected. Change the Future
  • Brian Duffy - President, EMEA North, SAP
more
  • The role of technology in creating a more positive, valuable working environment
  • Diversity, inclusivity & the importance of work beyond a pay check
  • Reinforcing the value that having a purpose brings to the business & customers
  • How can technology help to bring a purpose to the workplace


Main Stage
17:20 - 17:45 25 mins Free
TechXLR8 Headliners (Main Stage) Free.
London Tech Week Show Headliner: The Future of Space Tech
  • Host James Bruegger - Managing Partner, Seraphim Capital
more
  • The role of space tech and AI in identifying the changes we need to make to improve lives around the world
  • How perceptions have been changed through earth observation
  • How can data from space help shape smart cities and smart mobility?
  • What is the role of satellites in the future of connectivity?


Main Stage
19:45 - 22:45 180 mins
TechXLR8 Headliners (Main Stage) Free.
London Tech Week - Tech Night Party
more

Tech Night:London Tech week's official party - Sponsored by Kradle

When: Wednesday 13th June 2018
Where: Shoreditch Town hall

Celebrating the very best of London Tech Week, the Tech Night Party promises to be high energy and lots of fun.  

Come and enjoy great company, drinks, dancing, good music and our very own Unicorn Rodeo!

Who you'll be partying with:

- Startups
- Scale - ups
- Tech Enthusiasts
- AI Summit, TechXLR8 and London Tech Week attendees


To book your ticket, visit 

https://tmt.knect365.com/london-tech-weeks-tech-night/